Querying metabolism under different physiological constraints


Cakmak A., Ozsoyoglu G., Hanson R. W.

Journal of Bioinformatics and Computational Biology, vol.8, no.2, pp.247-293, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1142/s0219720010004604
  • Journal Name: Journal of Bioinformatics and Computational Biology
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.247-293